Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 39, NWS Jackson, MS

March 13, 2005Winston County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 13, 2005, 6:13 PM CST for Winston County, Mississippi. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 13, 2005, 6:13 PM CST (00:13 UTC)
Expired
Mar 13, 2005, 7:15 PM CST
In force
62 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Winston County, MS

The radar

The Columbus AFB radar (KGWX), 99 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 2:30 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2005-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 544 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2005-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
544 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1790 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 140013
SVRJAN
MSC159-140115-
/O.NEW.KJAN.SV.W.0039.050314T0013Z-050314T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
613 PM CST SUN MAR 13 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF LOUISVILLE

* UNTIL 715 PM CST

* AT 613 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LOUISVILLE...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL WINSTON COUNTY AT 630 PM CST

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO 
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING IS ONE OF 
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3322 8909 3308 8912 3312 8881 3328 8882
      3328 8906

$$

RBH
2 follow-up statements
000 
WWUS54 KJAN 140036
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
635 PM CST SUN MAR 13 2005

MSC049-140130-
/O.CON.KJAN.SV.W.0040.000000T0000Z-050314T0130Z/
HINDS MS-
635 PM CST SUN MAR 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 730 PM CST FOR
CENTRAL HINDS COUNTY...

AT 632 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL TO 
BASEBALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  
THIS STORM WAS LOCATED 6 MILES NORTHWEST OF RAYMOND...OR ABOUT 10 
MILES WEST OF CLINTON...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RAYMOND BY 640 PM CST
  I-20 EXIT 36 AND I-20 EXIT 35 BY 645 PM CST
  DOWNTOWN JACKSON...I-20 EXIT 43 AND I-20 EXIT 45 BY 700 PM CST

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE 
DAMAGING HAIL TO THE SIZE OF BASEBALLS. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3236 9055 3222 9063 3217 9022 3230 9017

$$

JPG
000 
WWUS54 KJAN 140053
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
653 PM CST SUN MAR 13 2005

MSC159-140103-
/O.CAN.KJAN.SV.W.0039.000000T0000Z-050314T0115Z/
WINSTON MS-
653 PM CST SUN MAR 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR WINSTON COUNTY IS CANCELLED...

LAT...LON 3320 8896 3309 8893 3312 8881 3328 8882
      3327 8897

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 3:59 PM CST, 2 hours 14 minutes earlier.

Area forecast discussion, Mar 13, 3:59 PM CST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
359 PM CST SUN MAR 13 2005

.SHORT TERM...
PREPARING FOR AN ACTIVE LATE AFTERNOON AND EVENING PERIOD ACROSS OUR
FORECAST AREA. A SEVERE THUNDERSTORM WATCH ALREADY COVERS MANY
NORTHERN COUNTIES OF THE CWA...RIGHT ALONG AND SOUTH OF AN INTENSE
FRONTAL BOUNDARY WHICH IS SLOWLY SINKING SOUTH. ONE WAVE OF MID LEVEL
ENERGY MOVING EAST ATOP THIS BOUNDARY HAS SPARKED SEVERE CONVECTION
NEAR THE GOLDEN TRIANGLE WITH WATER VAPOR SHOWING ANOTHER
CONSOLIDATED WAVE OF ENERGY EXPECTED TO BEGIN INFLUENCING THE FRONTAL
ZONES IN WESTERN AREAS BY 2 TO 3 Z (8 TO 9 PM). IN BETWEEN THESE
DISTURBANCES EXPECT THE INITIALIZATION OF AT LEAST ISOLATED SEVERE
CONVECTION TO BE POSSIBLE. HIGH ATMOSPHERIC LAPSE RATES AND DECENT
VERTICAL WIND SHEAR WILL BE SUFFICIENT TO GIVE STORMS THE CAPABILITY
OF PRODUCING LARGE HAIL WITH DAMAGING WIND GUSTS A LESSER...BUT NOT
INSIGNIFICANT...RISK. THE RISK OF TORNADOES IS COMPARATIVELY LOW
GIVEN THE RATHER HIGH LCL HEIGHTS AND SOMEWHAT MARGINAL LOW LEVEL
SHEAR.

THE SEVERE RISK WILL BE GREATEST THIS EVENING ALONG AND NORTH OF THE
INTERSTATE TWENTY CORRIDOR WITH CONVECTION BASED NEAR THE SURFACE BUT
ELEVATED CONVECTION WILL REMAIN POSSIBLE WELL BEHIND THE FRONT
THROUGH A GOOD PORTION OF THE NIGHT. THE AIR NORTH OF THE BOUNDARY IS
QUITE CHILLY SO BY MORNING LOWS SHOULD RANGE FROM THE UPPER 30S TO
MID 40S ACROSS THE NORTHWEST TWO-THIRDS OF THE FORECAST AREA WITH
SERIOUS COOLING ONLY REACHING SOUTHEAST ZONES BY MORNING.

FOR TOMORROW...THE 850MB FRONT (ROUGHLY 5000FT) WILL NOT PASS THROUGH
SOUTHEAST ZONES UNTIL MIDDAY AND DUE TO THIS FACT I WAS PERSUADED TO
LEAVE 20 POPS IN FOR THESE AREAS DURING THE MORNING HOURS. ALTHOUGH
POPS ARE LOW THUNDER WILL STILL BE POSSIBLE GIVEN LEVELS OF ELEVATED
INSTABILITY SOME OF THE MODELS SUGGEST. CLOUDS SHOULD GRADUALLY MOVE
OUT FROM WEST TO EAST AS THE DAY PROGRESSES AND THIS FRONT ALOFT
EXITS TO THE EAST. DESPITE THE EXPECTATION OF AT LEAST SOME
SUN...TEMPERATURES WILL BE ON THE COOL SIDE ALTHOUGH I STILL WENT ON
THE WARM SIDE OF GUIDANCE GIVEN THE RELATIVELY STRONG MID MARCH SUN.

.LONG TERM...
NOT MUCH TO TALK ABOUT FOR THE MON NIGHT PERIOD EXCEPT FOR CLOUDS
AND TEMPS. TO BEGIN THE EVENING...MOSTLY CLEAR CONDITION WILL
PREVAIL WITH A BIT MORE CLOUDS ACROSS THE SOUTH FOR THE
EVENING...THEN CLOUDS WILL STEADILY INCREASE ACROSS THE CWA AS WAA
DEVELOPS. WILL KEEP TEMPS ON THE COOL SIDE OF GUIDANCE DUE THE COOL
AIRMASS THAT WILL BE IN PLACE OVER THE REGION.

WAA WILL TAKE OVER ON TUE AS SFC BOUNDARY SETS UP ALONG THE LA
COAST. GFS SEEMS A BIT BULLISH AND WANTS TO BRING THE SFC BOUNDARY
NORTHWARD INTO THE CWA. IM NOT READY TO GO THAT FAR AND I PREFER
THE BOUNDARY STAYING ACROSS S LA. EITHER WAY...WAA WILL INCREASE
ATOP THE BOUNDARY AND SPREAD PRECIP ACROSS THE S 1/2 OF THE CWA TUE
AFTERNOON AND OVER MOST OF THE REGION TUE NIGHT. MODELS DUE INDICATE
FAIRLY STEEP LAPSE RATES ACROSS THE S CWA TUE AFTERNOON AND I WILL
MENTION THUNDER AND THE POSSIBILITY OF A FEW SEVERE STORMS. ELEVATED
NATURE WILL BRING A SMALL HAIL THREAT. ALSO DURING THIS TIME...IF
CONVECTION CAN DOMINATE...LOCALLY HEAVY RAIN WILL BE POSSIBLE. WITH
ALL THIS SAID...I HAVE INCREASE POPS TUE AFTERNOON INTO TUE NIGHT.
AT THIS TIME...BEST RAIN CHANCES SEEM TO BE FOCUSED ALONG AND SOUTH
OF THE TRACE.

AFTER THIS SYSTEM MOVES THROUGH LATE TUE NIGHT...THAT WILL JUST
ABOUT THE END OF RAIN CHANCES WITH FRI AFTERNOON BEING THE ONLY
MINOR EXCEPTION. TEMPS WILL BE THE MAIN FOCUS THROUGH NEXT SUNDAY.
OVERALL...WILL KEEP TEMPS JUST BELOW CLIMO AS NORTHERLY LOW LEVEL
FLOW WILL DOMINATE.

&&

.AVIATION...
STRONG THUNDERSTORMS WILL BE A CONCERN FOR AVIATION THIS EVENING
ACROSS GLH...GWO...JAN AND MEI AND THEN PERHAPS TOWARD MIDNIGHT AND
EARLY MORNING IN HBG. BEHIND THE FRONT ALSO EXPECT IFR TO MVFR
CEILINGS TO BUILD IN...FIRST THIS EVENING IN GLH AND GWO...AND THEN
LATER TONIGHT IN JAN AND MEI.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       46  59  43  56 /  60  10  10  80
MERIDIAN      50  61  42  57 /  60  20  10  80

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

50/36
Hazardous weather outlook, Mar 13, 4:12 PM CST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
412 PM CST SUN MAR 13 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
142212-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
412 PM CST SUN MAR 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND MONDAY...

...THUNDERSTORMS...
SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING
ACROSS A GOOD PORTION OF CENTRAL MISSISSIPPI AND NORTHEAST
LOUISIANA WITH AT LEAST ISOLATED SEVERE THUNDERSTORMS POSSIBLE IN
MOST AREAS ALONG AND NORTH OF THE  HIGHWAY 84 CORRIDOR BEFORE
MIDNIGHT. LOCATIONS SOUTH OF THE HIGHWAY 84 CORRIDOR MAY
EXPERIENCE SOME ISOLATED SEVERE THUNDERSTORMS...BUT NOT UNTIL
AFTER MIDNIGHT. THE MAIN RISK WITH SEVERE THUNDERSTORMS WILL BE
LARGE HAIL WITH DAMAGING WINDS EXPECTED TO BE A SECONDARY THREAT
IN MOST LOCALES. THE RISK FOR TORNADOES WILL BE COMPARATIVELY
LOW...BUT THEY CANNOT BE RULED OUT.

A STRONG COLD FRONT WILL SLOWLY PUSH SOUTH ACROSS THE REGION
TONIGHT. THIS BOUNDARY SHOULD TRIGGER THE DEVELOPMENT OF
THUNDERSTORMS ALONG AND NORTH OF THE INTERSTATE TWENTY CORRIDOR
THIS EVENING. HIGH LEVELS OF ATMOSPHERIC INSTABILITY ABOVE THE
FRONT WILL GIVE STORMS THAT DEVELOP THE POTENTIAL TO FORM LARGE
HAIL. DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE LESSER
THREATS...BUT THE RISK OF THEIR OCCURRENCE WILL INCREASE SLIGHTLY
AS STORMS PROGRESS EASTWARD IN THE FORECAST AREA LATER THIS
EVENING.

THE PREVIOUSLY MENTIONED COLD FRONT WILL SINK INTO SOUTHERN
PORTIONS OF THE REGION LATE TONIGHT AND SHOULD CONTINUE TO SPAWN
ISOLATED THUNDERSTORMS AS IT DOES SO. WHILE THUNDERSTORMS SOUTH
OF THE INTERSTATE TWENTY CORRIDOR IN MISSISSIPPI ARE NOT EXPECTED
TO MAINTAIN THE SEVERITY OF THE  EVENING ACTIVITY...MARGINALLY
SEVERE WIND GUSTS AND HAIL WILL STILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY...

...DAYS TWO AND THREE...MONDAY NIGHT THROUGH WEDNESDAY NIGHT...
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON
AND EARLY EVENING...MAINLY FOR AREAS SOUTH OF A NATCHEZ TO LAUREL
LINE.

DURING THE DAY TUESDAY...A FRONTAL BOUNDARY WILL SET UP ACROSS
SOUTH LOUISIANA AND PROVIDE LIFT FOR RAIN AND THUNDERSTORMS
ACROSS SOUTH MISSISSIPPI. SUFFICIENT ELEVATED INSTABILITY WILL
EXIST AS A UPPER LEVEL DISTURBANCE MOVES THROUGH AND A FEW
THUNDERSTORMS MAY BECOME SEVERE. THE MAIN CONCERN WILL BE FOR
LARGE HAIL.

...DAYS FOUR THROUGH SEVEN...WEDNESDAY NIGHT THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR
THIS EVENING AND POSSIBLY AGAIN LATE TUESDAY. OTHERWISE
ACTIVATION IS NOT ANTICIPATED THROUGH  NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Mar 13, 5:47 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
547 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     3 E RAYVILLE            32.47N 91.71W
03/13/2005                   RICHLAND           LA   AMATEUR RADIO

            ROOF DAMAGE TO PORTABLE BUILDING NEAR EXIT 141 ALONG I-20
            REPORTED BY AMATEUR RADIO SPOTTER.

&&

GILMORE
Local storm report, Mar 13, 5:56 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
556 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             1 E RAYVILLE            32.47N 91.74W
03/13/2005  0.75 INCH        RICHLAND           LA   AMATEUR RADIO

            PENNY SIZE HAIL REPORTED 1 MILE EAST OF RAYVILLE ALONG
            I-20 EXIT 141 REPORTED BY AMATEUR RADIO SPOTTER.

&&

GILMORE
Local storm report, Mar 13, 6:00 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
600 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             REDWOOD                 32.48N 90.80W
03/13/2005  0.75 INCH        WARREN             MS   TRAINED SPOTTER

&&

BRYANT
Local storm report, Mar 13, 6:03 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
603 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     FUNNEL CLOUD     2 ESE TALLULAH          32.40N 91.16W
03/13/2005                   MADISON            LA   TRAINED SPOTTER

&&

BRYANT
Special weather statement, Mar 13, 6:04 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
604 PM CST SUN MAR 13 2005

LAZ007>009-015>016-023>025-MSZ025>033-035>059-140400-
CATAHOULA LA-EAST CARROLL LA-FRANKLIN LA-MADISON LA-
MOREHOUSE LA-RICHLAND LA-TENSAS LA-WEST CARROLL LA-
ATTALA MS-CHOCTAW MS-CLAIBORNE MS-CLARKE MS-COPIAH MS-
HINDS MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-JASPER MS-
JEFFERSON MS-KEMPER MS-LAUDERDALE MS-LEAKE MS-
LOWNDES MS-MADISON MS-NESHOBA MS-NEWTON MS-NOXUBEE MS-
OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS-SIMPSON MS-
SMITH MS-WARREN MS-WINSTON MS-YAZOO MS-

SEVERE THUNDERSTORM WATCH NUMBER 49 REMAINS VALID UNTIL 10 PM CST
FOR THE FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 8 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             EAST CARROLL          FRANKLIN
MADISON               MOREHOUSE             RICHLAND
TENSAS                WEST CARROLL

IN MISSISSIPPI THIS WATCH INCLUDES 28 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               COPIAH
HINDS                 HOLMES                HUMPHREYS
LEAKE                 MADISON               RANKIN
SCOTT                 SIMPSON               SMITH
YAZOO

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER                KEMPER
LAUDERDALE            NESHOBA               NEWTON
NOXUBEE               WINSTON

IN NORTHEAST MISSISSIPPI

LOWNDES               OKTIBBEHA

IN SOUTHWEST MISSISSIPPI

CLAIBORNE             JEFFERSON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY               WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
COLUMBUS...TALLULAH...BASTROP...ROLLING FORK...ANGUILLA...MAGEE...
MENDENHALL...KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST...
MORTON...RAYVILLE...DELHI...VICKSBURG...TAYLORSVILLE...RALEIGH...
CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY...
BAY SPRINGS...HEIDELBERG...JACKSON...PORT GIBSON...MACON...
BROOKSVILLE...QUITMAN...STONEWALL...SHUBUTA...NEWTON...UNION...
DECATUR...CONEHATTA...DE KALB...SCOOBA...STARKVILLE...
LAKE PROVIDENCE...FAYETTE...PHILADELPHIA...PEARL RIVER...
MERIDIAN...WINNSBORO...ACKERMAN...WEIR...DURANT...TCHULA...
LEXINGTON...PICKENS...GOODMAN...BELZONI...ISOLA...MAYERSVILLE...
LOUISVILLE...CARTHAGE...OAK GROVE...EPPS...JONESVILLE...
HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF
Local storm report, Mar 13, 6:07 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
607 PM CST SUN MAR 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             VICKSBURG               32.33N 90.87W
03/13/2005  1.00 INCH        WARREN             MS   TRAINED SPOTTER

            REPORTED DOWNTOWN.

&&

BRYANT

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 6:09 PM CSTSevere Thunderstorm WarningJANHinds66 min
Mar 13, 6:13 PM CSTSevere Thunderstorm WarningJANHinds77 min
Mar 13, 6:33 PM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin72 min
Mar 13, 6:43 PM CSTTornado WarningJANNoxubee47 min
Mar 13, 6:48 PM CSTSevere Thunderstorm WarningJANRankin57 min
Mar 13, 6:58 PM CSTTornado WarningJANWarren47 min
Mar 13, 6:59 PM CSTSevere Thunderstorm WarningJANCarroll, Grenada63 min
Mar 13, 7:07 PM CSTSevere Thunderstorm WarningJANCarroll, Leflore53 min
Mar 13, 7:12 PM CSTSevere Thunderstorm WarningJANWebster49 min
Mar 13, 7:19 PM CSTSevere Thunderstorm WarningJANScott, Smith56 min
Mar 13, 7:23 PM CSTSevere Thunderstorm WarningJANClay, Lowndes37 min
Mar 13, 7:30 PM CSTSevere Thunderstorm WarningJANHinds45 min
Mar 13, 7:31 PM CSTSevere Thunderstorm WarningJANClaiborne44 min
Mar 13, 7:50 PM CSTSevere Thunderstorm WarningJANClay, Webster55 min
Mar 13, 7:52 PM CSTSevere Thunderstorm WarningJANJasper, Newton53 min
Mar 13, 7:56 PM CSTSevere Thunderstorm WarningJANCopiah, Hinds79 min
Mar 13, 7:58 PM CSTSevere Thunderstorm WarningJANRankin, Simpson77 min
Mar 13, 8:05 PM CSTSevere Thunderstorm WarningJANOktibbeha55 min
Mar 13, 8:11 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower49 min
Mar 13, 8:27 PM CSTSevere Thunderstorm WarningJANClarke, Lauderdale63 min
Mar 13, 8:30 PM CSTSevere Thunderstorm WarningJANLauderdale60 min
Mar 13, 8:36 PM CSTSevere Thunderstorm WarningJANClay, Lowndes39 min
Mar 13, 8:36 PM CSTSevere Thunderstorm WarningJANSmith54 min
Mar 13, 8:47 PM CSTSevere Thunderstorm WarningJANSimpson43 min
Mar 13, 8:59 PM CSTSevere Thunderstorm WarningJANOktibbeha46 min
Mar 13, 9:22 PM CSTSevere Thunderstorm WarningJANSmith53 min
Mar 13, 9:35 PM CSTSevere Thunderstorm WarningJANFranklin, Jefferson, Lincoln55 min
Mar 13, 9:40 PM CSTSevere Thunderstorm WarningJANLowndes35 min
Mar 13, 9:45 PM CSTSevere Thunderstorm WarningJANJasper, Jones60 min
Mar 13, 9:50 PM CSTSevere Thunderstorm WarningJANClarke55 min
Mar 13, 10:14 PM CSTSevere Thunderstorm WarningJANClarke61 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.